# SDR AALA20101102TUL11

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 64,207 hours, 33,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 LEFT CRACKED AFT OF STATION 1418.  INSTALLED LONGERON SPLICE REPAIR PER EA MD80-53-013881 AND SRM 53-02 FIGURE 18.
